# SDR UPS03440935

- Difficulty date: June 21, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 71,055 hours, 20,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C FX - STA 240 LBL 28, M/D FLOOR SUPPORT BEAM WEB FOUND CRACKED AS MARKED.  FX - STA 240 M/D FLOOR SUPPORT BEAM WEB REPAIRED IAW SRM 53-10-07 FIG 11 JUST BETWEEN LBL 18 INCHES TO LBL 38 INCHES.
